Title: Asymptotic zero distribution of orthogonal polynomials with discontinuously varying recurrence coefficients
Authors: Kuijlaars, Arno ×
Serra Capizzano, S #
Issue Date: 2001
Series Title: Journal of approximation theory vol:113 issue:1 pages:142-155
Abstract: The zero distribution of orthogonal polynomials p_{n,N}, n = 0, 1, ... generated by recurrence coefficients a_{n,N} and b_{n,N} depending on a parameter N has been recently considered by Kuijlaars and Van Assche under the assumption that a_{n,N} and b_{n,N} behave like a(n/N) and b(n/N), respectively, where a(.) and b(.) are continuous functions. Here, we extend this result by allowing a(.) and b(.) to be measurable functions so that the presence of possible jumps is included. The novelty is also in the sense of the mathematical tools since, instead of applying complex analysis arguments, we use recently developed results from asymptotic matrix theory due to Tyrtyshnikov, Serra Capizzano, and Tilli. (C) 2001 Academic Press.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science